hi, whilst i cannot guarantee it, it is likely to still be the mirena side effects i am afraid. Your hormones will be crazy for a while yet... For many, the side effects can go quite quickly but for others they can take a while and have a slow gradual lessening, over many months. I think i may have told you also on another post that my side effects, for example, have recently come back - numbness and head pain mainly, with extra hair loss - this is nearly 6 months AFTER getting mirena out!! Some people it can take a year or more to get over mirena completely-not because the mirena chemical is still in the system, but because mirena has altered our body's response to our own hormones and our body cannot get back on track properly.
I would keep a diary of day by day symptoms so you can keep track. Has the numbness got even a little bit better since removal? Also have you noticed any extra symptoms have come on since removal or any other symptoms that have reduced since removal?
Try to drink plenty of water and try to get some gentle excercise if you can - i mean, just a little walking, nothing too strenous right now. You need to go caffeine free too and get plenty of sleep at night if at all possible, because all these things affect your hormone balance too. I know it is frightening when these side effects are like this, and especially when they don't go away immediately (which is just another reason that mirena needs a lot more research done on it). They will eventually go, but they can take a while, and for some people they need extra help in the way of vitamins, herbal remedies and/or bio identical or natural progesterone. Although 6 days seems like a lifetime for you right now - believe me, i do understand!! But it really is not a long time for the body to get right,it is very early days yet, so look after yourself and give it a while longer. Keep that diary going and report back to us to let us know how you are, day by day. Sending you a big hug. - Kabel xxx